# SDR AUS20011463

- Difficulty date: December 28, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 0119244TF
- Condition: Faulty
- Location: Autopilot System
- Part time: 6,830 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT CONTROL PROGRAMMER FAULTY.
